# SDR CALA2021071401090

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 74,550 hours, 15,840 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5725-01008 REV B 09 003- LHW INBOARD SEGMENT OF STRINGER L-9.5 LOWER WING SKIN MOST OUTBOARD 1EA FASTENER HOLE FOUND CRACK RUNNING FWD APPROX 3/16" AND RUNNING AFT APPROX 1/4" LONG AS MARKED BETWEEN RIB 30 TO RIB 31.TRANSFER REF. NON ROUTINE L/P 9131003 AND ORIGINATED BY EMP V897391 LHW- LOWER SKIN BETWEEN RIB 30- 31L-9.5 1EA FASTENER HOLE INTERI M REPAIRED AS PER ECRA 5725-01079 REV- PART 1. ATTACHED FORM 44-0008 STEP 1 TO STEP 75 ACCOMPLISHED ADD EMP:V896853 RII INSP APPROVED BY HX146606
